# SDR CA100916004

- Difficulty date: September 15, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech B300
- Aircraft time: 8,585 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bolt
- Condition: Sheared
- Location: Pump Inlet
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO AIRFIELD, THE LANDING GEAR DEPLOYED WITHOUT INPUT FROM THE PILOTS.  SHORTLY AFTER, THE PUMP RELAY CIRCUIT BREAKER POPPED.  PILOTS USED MANUAL PUMP TO EXTEND THE GEAR TO A LOCKED POSITION AND LANDED.  FURTHER INVESTIGATION REVEALED THAT THE "MANIFOLD" HOLDING THE GEAR "IN" AND GEAR "OUT" LINES INTO THE HSG HAD RELEASED AFTER THE BOLT SECURING THE MANIFOLD HAD PULLED OUT OF THE HSG.  INVESTIGATION IS CONTINUING.
